# SDR 9802586642

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- Engine: Pwa JT9D7Q
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 250673
- Condition: Disconnected
- Location: Nr 4 Engine
- Part time: 1,802 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL (PEK), THE NR 4 ENGINE DID NOT RESPOND TO POWER LEVER MOVEMENT AND THE TAKEOFF WAS ABORTED.  MAINTENANCE FOUND THE POWER LEVER PUSH/PULL CABLE DISCONNECTED AT THE CABLE DRUM IN THE STRUT AREA.  REPLACED THE CABLE DRUM.  OPERATIONAL CHECK NORMAL.
